# SDR VNAA2020040411103

- Difficulty date: April 2, 2020
- Submitted: April 4, 2020
- Operation: Air carrier
- Aircraft: N573NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15362
- Aircraft time: 12,315 hours, 11,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Part serial: 4410
- Condition: Discharged
- Location: Cabin
- Part time: 21,730 hours, 20,801 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY EXIT DOORS LIGHT WONT ILLUMINATE.REMOVED AND REPLACED #4 EPSU BATTERY PACK IAW AMM. OPS CHECKS GOOD.
